×

zbMATH — the first resource for mathematics

Some generalizations of the Cantor-Lebesgue theorem. (English) Zbl 0119.28902

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Orlicz, W.: Une généralisation d’un théorème de Cantor-Lebesgue. Ann. Soc. Polon. Math.21, 38-45 (1948). · Zbl 0032.19902
[2] Sheffer, I. M.: Some limit theorems. Bull. Amer. Math. Soc.54, No. 2, 219-231 (1948). · Zbl 0034.33502
[3] Zygmund, A.: Trigonometric series. New York: Chelsea Publishing Co. · Zbl 0005.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.